Alert archive / Oklahoma / River Flood Warnings in 2009
River Flood Warning 48, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Oct 9, 2009, 9:03 AM CDT for LeFlore County, Oklahoma. It took effect at Oct 9, 2009, 11:30 AM CDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2009, 9:03 AM CDT (14:03 UTC)
- In effect from
- Oct 9, 2009, 11:30 AM CDT
- Expired
- Oct 11, 2009, 9:06 PM CDT
- In force
- 58 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Moderate
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Panama (PANO2).
- Action stage
- 29 ft
- Minor stage
- 29 ft
- Moderate stage
- 33 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 091403 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 903 AM CDT FRI OCT 09 2009 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-092203- /O.NEW.KTSA.FL.W.0047.091009T2207Z-091010T1840Z/ /PTAO2.2.ER.091009T2207Z.091010T0600Z.091010T1240Z.NO/ 903 AM CDT FRI OCT 09 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE POTEAU RIVER NEAR POTEAU. * FROM THIS AFTERNOON TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 845 AM FRIDAY THE STAGE WAS 17.68 FEET. * FLOOD STAGE IS 24.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 26.3 FEET BY SATURDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. * IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-092203- /O.NEW.KTSA.FL.W.0048.091009T1630Z-091012T0037Z/ /PANO2.2.ER.091009T1630Z.091011T0000Z.091011T1837Z.NO/ 903 AM CDT FRI OCT 09 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 830 AM FRIDAY THE STAGE WAS 26.18 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 37.4 FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON. * IMPACT...AT 37.0 FEET...EXTENSIVE FLOODING OF CROP AND PASTURELANDS WILL OCCUR BETWEEN SHADY POINT AND ARKOMA. MANY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
10 follow-up statements
000 WGUS84 KTSA 091944 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 244 PM CDT FRI OCT 09 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-100344- /O.EXT.KTSA.FL.W.0047.091009T1949Z-091010T1700Z/ /PTAO2.2.ER.091009T1949Z.091010T0000Z.091010T1100Z.NO/ 244 PM CDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 145 PM FRIDAY THE STAGE WAS 23.33 FEET. * FLOOD STAGE IS 24.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 26.6 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-100344- /O.EXT.KTSA.FL.W.0048.000000T0000Z-091012T0015Z/ /PANO2.2.ER.091009T1637Z.091011T0000Z.091011T1815Z.NO/ 244 PM CDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * AT 230 PM FRIDAY THE STAGE WAS 30.40 FEET. * FLOOD STAGE IS 29.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 36.7 FEET SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON. * IMPACT...AT 37.0 FEET...EXTENSIVE FLOODING OF CROP AND PASTURELANDS WILL OCCUR BETWEEN SHADY POINT AND ARKOMA. MANY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 100152 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 852 PM CDT FRI OCT 09 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-100952- /O.EXT.KTSA.FL.W.0047.000000T0000Z-091010T1200Z/ /PTAO2.1.ER.091009T2023Z.091009T2330Z.091010T0600Z.NO/ 852 PM CDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * AT 845 PM FRIDAY THE STAGE WAS 24.29 FEET. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY SATURDAY BEFORE DAWN. * IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING WILL AFFECT CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-100952- /O.EXT.KTSA.FL.W.0048.000000T0000Z-091011T2013Z/ /PANO2.2.ER.091009T1637Z.091010T1800Z.091011T1413Z.NO/ 852 PM CDT FRI OCT 09 2009 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * AT 830 PM FRIDAY THE STAGE WAS 32.72 FEET. * FLOOD STAGE IS 29.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 35.9 FEET EARLY SATURDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * IMPACT...AT 37.0 FEET...EXTENSIVE FLOODING OF CROP AND PASTURELANDS WILL OCCUR BETWEEN SHADY POINT AND ARKOMA. MANY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 100653 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 153 AM CDT SAT OCT 10 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-101453- /O.EXT.KTSA.FL.W.0048.000000T0000Z-091011T2145Z/ /PANO2.2.ER.091009T1637Z.091010T1800Z.091011T1545Z.NO/ 153 AM CDT SAT OCT 10 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * AT 130 AM SATURDAY THE STAGE WAS 34.36 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 35.7 FEET THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 101348 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 848 AM CDT SAT OCT 10 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-102148- /O.EXT.KTSA.FL.W.0048.000000T0000Z-091011T2202Z/ /PANO2.2.ER.091009T1637Z.091010T1800Z.091011T1602Z.NO/ 848 AM CDT SAT OCT 10 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * AT 830 AM SATURDAY THE STAGE WAS 35.23 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 35.5 FEET THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$ ARC033-131-102147- /O.EXT.KTSA.FL.W.0049.000000T0000Z-091011T0705Z/ /VBUA4.1.ER.091009T2345Z.091010T0815Z.091011T0105Z.NO/ 848 AM CDT SAT OCT 10 2009 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * AT 800 AM SATURDAY THE STAGE WAS 22.69 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 101930 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 230 PM CDT SAT OCT 10 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-110330- /O.EXT.KTSA.FL.W.0048.000000T0000Z-091011T2219Z/ /PANO2.2.ER.091009T1637Z.091010T1601Z.091011T1619Z.NO/ 230 PM CDT SAT OCT 10 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * AT 130 PM SATURDAY THE STAGE WAS 35.22 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE SUNDAY MORNING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 110223 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 923 PM CDT SAT OCT 10 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-111023- /O.EXT.KTSA.FL.W.0048.000000T0000Z-091012T0055Z/ /PANO2.2.ER.091009T1637Z.091010T1601Z.091011T1855Z.NO/ 923 PM CDT SAT OCT 10 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * AT 830 PM SATURDAY THE STAGE WAS 34.73 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 110714 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 214 AM CDT SUN OCT 11 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-111514- /O.EXT.KTSA.FL.W.0048.000000T0000Z-091012T0120Z/ /PANO2.2.ER.091009T1637Z.091010T1601Z.091011T1920Z.NO/ 214 AM CDT SUN OCT 11 2009 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * AT 130 AM SUNDAY THE STAGE WAS 34.04 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 111327 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 827 AM CDT SUN OCT 11 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-112127- /O.EXT.KTSA.FL.W.0048.000000T0000Z-091012T0355Z/ /PANO2.2.ER.091009T1637Z.091010T1601Z.091011T2155Z.NO/ 827 AM CDT SUN OCT 11 2009 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * AT 730 AM SUNDAY THE STAGE WAS 32.68 FEET. * FLOOD STAGE IS 29.0 FEET. * MINOR FLOODING IS OCCURRING...BUT THE RIVER IS FALLING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 111925 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 225 PM CDT SUN OCT 11 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-120325- /O.EXT.KTSA.FL.W.0048.000000T0000Z-091012T0503Z/ /PANO2.2.ER.091009T1637Z.091010T1601Z.091011T2303Z.NO/ 225 PM CDT SUN OCT 11 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * AT 130 PM SUNDAY THE STAGE WAS 30.92 FEET. * FLOOD STAGE IS 29.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. WILLIAMS ROAD EAST OF PANAMA WILL BE FLOODED. $$
000 WGUS84 KTSA 120206 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 906 PM CDT SUN OCT 11 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-120236- /O.CAN.KTSA.FL.W.0048.000000T0000Z-091012T0503Z/ /PANO2.2.ER.091009T1637Z.091010T1601Z.091011T2353Z.NO/ 906 PM CDT SUN OCT 11 2009 THE FLOOD WARNING IS CANCELLED FOR THE POTEAU RIVER NEAR PANAMA. * AT 830 PM SUNDAY THE STAGE WAS 28.32 FEET. * FLOOD STAGE IS 29.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS EVENING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 29.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Oct 9, 6:35 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Oct 9, 6:35 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
635 AM CDT FRI OCT 9 2009
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD PREVAILING MVFR CONDITIONS EXIST AS MOISTURE CONTINUES
TO STREAM NORTHWARD BEHIND A COLD FRONT WHICH PASSED THROUGH
OVERNIGHT. AREAS OF IFR ARE ALSO NOTED WITHIN HEAVIER PRECIP...AND
ARE FORECAST TO REMAINS PRESENT THROUGH THE MORNING HOURS.
IMPROVING FLIGHT CONDITIONS ARE EXPECTED BY LATE AFTERNOON. FOG
POTENTIAL LOOKS HIGH FOR TONIGHT AND THIS FORECAST WILL START THE
TREND TOWARD POSSIBLE IMPACTS ESPECIALLY ACROSS KFYV/KXNA.
&&
.PREV DISCUSSION... /ISSUED 412 AM CDT FRI OCT 9 2009/
DISCUSSION...
WIDESPREAD HEAVY RAINFALL FROM YESTERDAY AFTERNOON THROUGH PRESENT
HAS LEFT SWATH OF 2-5 INCH AMOUNTS OVER MUCH OF THE FORECAST AREA
WITH HEAVY RAIN STILL FALLING ACROSS SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. RAIN WILL GRADUALLY CONTINUE TO SHIFT SOUTH
WITH MOST AREAS DRY AFTER 18Z. WILL DROP COUNTIES ROUGHLY ALONG
AND NORTH OF I-44 FROM THE WATCH WITH FORECAST ISSUANCE AS ONLY
PATCHY LIGHT RAINFALL EXPECTED EARLY THIS MORNING. AREAS TO THE
SOUTH OF MLC-FYV WILL LIKELY SEE ANOTHER 1-3 INCHES OF RAIN
THROUGH 18Z.
COLD FRONT WILL CONTINUE TO PLUNGE THROUGH THE SOUTHERN AREAS
PRIOR TO 12Z AND SOME SUCH LOCATIONS HAVE ALREADY SEEN THE HIGH
TEMP FOR TODAY AS LINGERING CLOUD COVER AND COLD ADVECTION BRING
TEMPS DOWN CONSIDERABLY THIS MORNING WITH ONLY LIMITED RECOVERY.
POSSIBLE FOR A FEW BREAKS LATE THIS AFTERNOON OVER NORTHWEST AREAS
WHERE TEMPS MAY RECOVER LATE. IN ANY CASE WILL FORECAST HIGHS
BELOW GUIDANCE AND IN GENERAL WILL SIDE WITH THE SLIGHTLY COOLER
MET NUMBERS FOR TONIGHT. CONDITIONS UPSTREAM SUPPORT SOME
POTENTIAL FOR PATCHY FROST TONIGHT IN NORTHERN AREAS IF SKIES
REMAIN CLEAR...HOWEVER THE MOIST GROUND CONDITIONS LIKELY WILL
PREVENT THIS FROM OCCURRING. SOME POTENTIAL FOR DENSE FOG WILL
EXIST.
FORECAST DOES NOT GET ANY EASIER THIS WEEKEND AS A SHALLOW ARCTIC
AIRMASS MORE REMINISCENT OF MID JANUARY PLUNGES SOUTH THROUGH THE
PLAINS AND WILL ENTER THE CWA LATE SATURDAY. AS EXPECTED THE
MODELS ARE NOT HANDLING THIS SCENARIO WELL AT ALL AND MAY WELL BE
MODIFYING THE COLD AIR MUCH TOO QUICKLY SUNDAY. MORE LIKELY FOR
THIS TO HAPPEN FARTHER SOUTH AND EAST WHERE SHALLOW AIRMASS GETS
HUNG UP IN THE TERRAIN...BUT AREAS TO THE NORTH AND WEST WILL SEE
HIGH TEMPS ALMOST 30 DEGREES BELOW NORMAL WITH PERSISTENT LOW
CLOUDS. IF ENOUGH CLEARING CAN OCCUR...A WIDESPREAD FREEZE WOULD
SEEM LIKELY ACROSS MUCH OF THE NORTHERN AREAS BY SUNDAY MORNING AS
THIS AIRMASS IS COLDER THAN ANY WE HAVE SEEN THIS EARLY IN THE
SEASON IN A LONG TIME. HOWEVER...THIS IS A VERY UNCERTAIN
PROPOSITION AT THIS POINT. FOR THE TIME BEING HAVE LEANED HEAVILY
ON THE COOLER MET WHICH MAY EVEN BE A BIT TOO WARM.
AND NO...IT DOES NOT GET EASIER NEXT WEEK EITHER. EVENTUALLY THE
SHALLOW ARCTIC AIR SHOULD ERODE EARLY NEXT WEEK BUT ANOTHER
REINFORCING SHOT MAY COME DOWN MID WEEK. BUT AGAIN...THIS IS VERY
UNCERTAIN AS THE FLOW ALOFT IS MUCH MORE ZONAL IN NATURE BY THIS
TIME. WHAT APPEARS LIKELY IS A GRAY AND POSSIBLY WET WEEK WITH
TEMPS REMAINING SOMEWHAT BELOW NORMAL...JUST HOW MUCH REMAINS TO
BE SEEN. IN GENERAL WILL GO COOLER THAN MEX GUIDANCE THROUGH
WEDNESDAY...WITH A MORE SIGNIFICANT UPPER LEVEL SYSTEM POSSIBLE
THURSDAY LEADING TO A WARMER TREND WITH HIGHER THUNDERSTORM
CHANCES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 38 59 36 / 40 0 0 10
FSM 56 42 68 47 / 100 0 0 10
MLC 57 41 67 40 / 80 0 0 10
BVO 57 33 57 34 / 20 0 0 10
FYV 50 34 62 39 / 80 0 0 10
BYV 49 37 60 39 / 100 0 0 10
MKO 54 39 64 40 / 60 0 0 10
MIO 52 35 58 34 / 40 0 0 10
F10 57 39 63 38 / 60 0 0 10
HHW 56 44 66 47 / 100 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 1 PM FRIDAY FOR OKZ049-OKZ053-OKZ063-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 1 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
AVIATION...07Hazardous weather outlook, Oct 9, 8:58 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 858 AM CDT FRI OCT 9 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 858 AM CDT FRI OCT 9 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FLOODING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THE HEAVIEST RAIN HAS MOVED EAST OF THE AREA...WITH IMPROVING CONDITIONS NOTED AS THE BACK EDGE OF THE RAIN SHIELD WAS OUT OF NORTHEAST OKLAHOMA. WHILE FLASH FLOODING IS NO LONGER EXPECTED...RUNOFF FROM THE PREVIOUS HEAVY RAINFALL CONTINUES AREAWIDE...PARTICULARLY IN AREAS ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THAT SEE RAIN LINGER THIS MORNING. RAIN WILL SHIFT EAST OF THE ENTIRE REGION BY LATE MORNING AND EARLY AFTERNOON. RUNOFF STILL MAY PRESENT MINOR FLOODING PROBLEMS INTO THE AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...HIGH WIND POTENTIAL. SUNDAY THROUGH TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A STRONG COLD FRONT WILL MOVE INTO THE SOUTHERN PLAINS OVER THE WEEKEND. UNCERTAINTY REMAINS IN HOW FAR SOUTH THE COLDER TEMPERATURES WILL EXPAND...HOWEVER WELL BELOW NORMAL TEMPERATURES ARE LIKELY FOR PORTIONS OF THE AREA OVER THE WEEKEND. THE NEXT CHANCE OF THUNDERSTORMS RETURNS BY MID TO LATE NEXT WEEK...WITH THE WEATHER PATTERN REMAINING ACTIVE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 7:24 PM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Washington | 21 hr |
| Oct 8, 9:08 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Sequoyah | 13 hr |
| Oct 8, 9:11 PM CDT | River Flood Warning | TSA | Adair | 41 hr |
| Oct 8, 9:11 PM CDT | River Flood Warning | TSA | Cherokee | 65 hr |
| Oct 8, 9:11 PM CDT | River Flood Warning | TSA | Cherokee | 23 hr |
| Oct 8, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| Oct 8, 10:43 PM CDT | Flash Flood Warning | TSA | Creek, Delaware, Mayes, Rogers, Tulsa, Wagoner | 4 hr |
| Oct 9, 12:31 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 10 hr |
| Oct 9, 12:34 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Ottawa | 15 hr |
| Oct 9, 12:52 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 10 hr |
| Oct 9, 2:35 AM CDT | Areal Flood Warning | TSA | Creek, Delaware, Mayes, Rogers, Tulsa, Wagoner | 13 hr |
| Oct 9, 8:02 AM CDT | River Flood Warning | TSA | Pushmataha | 13 hr |
| Oct 9, 9:03 AM CDT | River Flood Warning | TSA | LeFlore | 17 hr |
| Oct 9, 10:20 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 7 more | 6 hr |
| Oct 9, 3:56 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Haskell, Latimer and 8 more | 27 hr |
Nearby
River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.